UM

Browse/Search Results:  1-7 of 7 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Painlevé V and the Hankel determinant for a singularly perturbed Jacobi weight Journal article
Nuclear Physics B, 2020,Volume: 961
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2021/03/09
asymptotics  bounds  Freud-type weight  orthogonal polynomials  semiclassical  
Painlevé V, Painlevé XXXIV and the degenerate Laguerre unitary ensemble Journal article
Random Matrices: Theory and Application, 2020,Volume: 9,Issue: 2
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
asymptotics  degenerate Laguerre unitary ensemble  Hankel determinant  ladder operators  orthogonal polynomials  Painlevé equations  
Orthogonal polynomials with a semi-classical weight and their recurrence coefficients Journal article
IEEE Access, 2020,Volume: 8,Page: 83916-83925
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Asymptotics  hankel determinant  orthogonal polynomials  semi-classical  
Total-Effect Test is Superfluous for Establishing Complementary Mediation Journal article
Statistica Sinica, 2020
Authors:  Yingkai Jiang;  Xinshu Zhao;  Lixing Zhu;  Jun S. Liu;  Ke Deng
View | Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2020/05/11
Complementary Mediation  Hypothesis Testing  Linear Model  Mediation Analysis  Total-effect Test  
Linear statistics of random matrix ensembles at the spectrum edge associated with the Airy kernel Journal article
Nuclear Physics B, 2020,Volume: 950
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:2 | Submit date:2021/03/09
A degenerate Gaussian weight connected with Painlevé equations and Heun equations Journal article
Random Matrices: Theory and Application, 2020
Authors:  Han,Pengju;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic behavior  Heun equation  ladder-operators approach  Orthogonal polynomials  Painlevé equation